# SDR 3J7R2023011150001

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 14,555 hours, 11,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS DO NOT TEST WITH THE MAIN BATTERY TURNED OFF, BUT WORK NORMALLY WITH THE BATTERY TURNED ON.  CHARGED THEM FOR 1.5 HOURS WITH NO CHANGE.  SUSPECT THE FORWARD BATTERY HAS FAILED
